# SDR SWAA2023020182476

- Difficulty date: December 16, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT LINK RAM AIR INLET RT SIDE AT LOWER FUSELAGE 2022-695367<[01] REPLACED BODY FAIRING SUPPORT LINKS RAM AIR INLET RT SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED BODY FAIRING SUPPORT LINKS RAM AIR INLET RT SIDE AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0
